MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN V-LOC 180; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

COVIDIEN LP LLC NORTH HAVEN V-LOC 180; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number VLOCL0014
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of received one device.The visual inspection of the sample noted one needle.One needle was received broken at the swage.Upon microscopic inspection of the needle, instrument marks were observed on the needle adjacent to the break site.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.Should new information become available, the file will be re-opened and the investigation summary amended as appropriate.
 
Event or Problem Description
According to the reporter; during the surgery, the needle was broken near the swage.Nothing fell into the patient.There was no injury or consequence to the patient.No further patient details were made available by the reporter/account.The case was complete by opening another suture.
 
Additional Manufacturer Narrative
Initial notification of this reportable event to fda.If information is provided in the future, a supplemental report will be issued.

Brand Name
V-LOC 180
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key7316593
Report Number1219930-2018-01254
Device Sequence Number19201345
Product Code GAM
UDI-Device Identifier10884521130371
UDI-Public10884521130371
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K091087
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Model NumberVLOCL0014
Device Catalogue NumberVLOCL0014
Device Lot NumberA6G0042VX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/20/2017
Initial Date Received by Manufacturer 02/16/2017
Supplement Date Received by Manufacturer02/16/2017
Initial Report FDA Received Date03/06/2018
Supplement Report FDA Received Date03/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1